# SDR DALA2025032302155

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 64,852 hours, 31,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y765 LOCATED FROM FR66 TO FR70 AT AFT GALLEY AREA (SSI: 534147).  REPLACED FLOOR BEAM -Y765 AND FASTENERS LOCATED FROM FR66 TO FR70 AT AFT GALLEY AREA AS PER A320 SRM 51-42-11 51-44-11,SRM 51-21-11,SRM 53-11-15-283-010 DWG D53472093, DWG D53472816 AND DWG-D53474250. (LP: 0872136)
